U.S. doctors online nowAsk doctors free
Canada
A 41-year-old male asked:

My son is taking phenobarbital and clenazipam for seizure control but he is suffering from behavioural change s.a impolsivness hoe can u treat this?

3 doctor answers12 doctors weighed in
Dr. Horacio Capote
Specializes in Psychiatry
Talk To Your Doctor: This is valuable information for your neurologist. Sometimes the timing of the doses can be changed. Alternatively, she may want to try another medication combination. The first step is to get expert advice.
Dr. Kevin Passer
Child Psychiatry 35 years experience
Drug seeking?: Both of those medications can be habit forming. Also, if mixed with alcohol, those medications can cause a person to stop breathing. It is very important to figure out if your son may be taking more of those medications than prescribed and to carefully monitor the taking of those medications. For seizure disorders, generally a neurologist is best at treating such conditions.
Dr. Indu Lal
Dr. Indu Lalanswered
Pediatrics 50 years experience
A neuro follow uo: Make sure you talk to your doctor, may need change in medicine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.